# SDR ALGA20122271213

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- Aircraft time: 4,078 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 7620105002118
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE CORRODED BEYOND LIMITS.
